IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1842 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3638    
    Printed110    
    Emailed0    
    PDF Downloaded134    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 2012  |  Volume : 44  |  Issue : 2  |  Page : 266-267

Metoclopramide-induced oculogyric crisis presenting as encephalitis in a young girl


Department of Paediatrics, PSG Institute of Medical Sciences and Research, Peelamedu, Coimbatore, Tamil Nadu, India

Correspondence Address:
Jayavardhana Arumugam
Department of Paediatrics, PSG Institute of Medical Sciences and Research, Peelamedu, Coimbatore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.93867

Rights and Permissions

Drug-related dystonic reactions are not uncommon and often misdiagnosed as encephalitis, seizures, tetanus, tetany, etc. Eliciting thorough history is important to avoid unnecessary investigations and treatments as these are potentially reversible reactions. Metoclopramide-induced oculogyric crisis is described in this case report.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow